# SDR IPXA2018061430671

- Difficulty date: June 6, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,974 hours, 13,818 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: ACA382013
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, UPPER INTERCOSTAL BROKEN INSIDE LT FWD A/C DOOR 113AL. REMOVED FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL PER DWG ACA3820 AND SRM 51-33-01. (MINOR)
